# SDR UPS97824835

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Lid
- Condition: Cracked
- Location: Nr 2 Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND NR 2 MAIN TANK ACCESS LID 506C HAS CORROSION CRACK AT ATTACH HOLE STA XRS 5.  REMOVED CORROSION/CRACK, FABRICATED REPAIR DOUBLER, DRILLED,TRATED, PRIMED AND INSTALLED IAW DC8 SRM 57-2-1 FIG 43, 51-1-8, 51-1-21.
